# SDR SWAA2023102098722

- Difficulty date: September 9, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 54,202 hours, 36,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BTW STA 277 TO STA 294.5 AND BL 0 AT FWD GALLEY AREA 2023-577778<[01] REPLACED WEB LOCATED BTW STA 277 TO STA 294.5 AND BL 0 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND 141A5400 REV:-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
